# SDR 9810239998

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8934E
- Make and model: Doug DC-9-31
- Aircraft serial: 47143
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Cracked
- Location: Bs 630
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND CORROSION ON THE FORWARD SECTION OF THE KEEL BEAM WEB AND GOUGED OVER LONGERON 30 AT FS 630.  REPAIRED PER EA 99-159284.
